Journal of Mathematics of Kyoto University

Bounded polyharmonic functions and the dimension of the manifold

Norman Mirsky, Leo Sario, and Cecilia Wang

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 13, Number 3 (1973), 529-535.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250523323

Digital Object Identifier
doi:10.1215/kjm/1250523323

Mathematical Reviews number (MathSciNet)
MR350037

Zentralblatt MATH identifier
0284.31007

Citation

Mirsky, Norman; Sario, Leo; Wang, Cecilia. Bounded polyharmonic functions and the dimension of the manifold. J. Math. Kyoto Univ. 13 (1973), no. 3, 529--535. doi:10.1215/kjm/1250523323. https://projecteuclid.org/euclid.kjm/1250523323


Export citation